Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Feldman, H. K\"norrer and E. Trubowitz
Title: Riemann surfaces of infinite genus
Additional book information: CRM Monograph series, vol. 20, Amer. Math. Soc., Providence, RI, 2003, 303 pp., ISBN 0-8218-3357-X, $79.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Henry P. McKean
Affiliation: Courant Institute of Mathematical Sciences
Email: mckean@cims.nyu.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 79-87
MSC (2000): Primary 30-XX, 58-XX
Published electronically: September 23, 2004
Review copyright: © Copyright 2004 American Mathematical Society
American Mathematical Society